# SDR SWAA2015051139560

- Difficulty date: February 27, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5936667
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERNAL DOUBLER CORRODED BETWEEN BS 1022 - 1037, BETWEEN LONGERON 29R - 28R.  REPAIRED DOUBLER IAW SRM & DWG.
